International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 40, Pages 2145-2147

A remark on the extension of the concept of incidence algebras to nonlocally finite partially ordered sets

Boniface I. Eke

Department of Mathematics, Morgan State University, Baltimore 21251, MD, USA

Received 4 March 2003

Copyright © 2004 Boniface I. Eke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An incidence algebra of a nonlocally finite partially ordered set Q is a very rare concept, perhaps nonexistent. In this note, we will attempt to construct such an algebra.